# SDR CA110331011

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG6709800111
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CONTROL OF CABIN PRESSURE IN AUTO AND MANUAL MODES WAS NOT POSSIBLE.  MDC SHOWED INTERNAL PRESSURE SENSOR FAILURE.  CPCP REPLACED.  ACFT RETURNED IN SERVICE.
